# SDR CALA2011092600622

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 33,898 hours, 10,771 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173A01038
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- PUNCTURE IN RUDDER APPROX 2FT BELOW COUNTER WEIGHT AND 2.5 INCHES FWD OF TRAILING EDGE.  REPAIRED RUDDER RT SIDE BONDED PANEL PER AVO#HOU092111-01 AND ECRA#5540-01294, BALANCED BY CALCULATION, NEW SBHM IS +532.25 REF SRM 51-60-07.
